# SDR SWAA2022010557698

- Difficulty date: January 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737
- Aircraft serial: 32534
- Aircraft time: 48,393 hours, 28,681 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Loose
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLIGHT ATTENDANT REPORTS AFT SERVICE DOOR HANDLE IS LOOSE ; / [01] SECURED DOOR HANDLE HUB ASSY PER AMM 52-41-31
